# SDR 06FDEA0642

- Difficulty date: February 10, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED LT PAX DOOR L1. EXTERNAL DOUBLER LWR AFT CORNER. REPAIR REQUIRES EVALUATION   FOR MAJOR MINOR DETERMINATION AND IF REPAIR ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR WAS PREVIOUSLY ACCOMPLISHED RAS/AS/027/2006  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS  MAJOR.
